Alternative derivations for complex Fourier and Laplace inversion theorems: non-Gaussian convergence factors

Francesca Shearer, D.S.F. Crothers

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)797-802
Number of pages6
JournalInternational Journal of Mathematical Education in Science and Technology
Volume27
Publication statusPublished - 1996

Cite this

@article{47c2b94ed54c4218964b91d29428b3e8,
title = "Alternative derivations for complex Fourier and Laplace inversion theorems: non-Gaussian convergence factors",
author = "Francesca Shearer and D.S.F. Crothers",
year = "1996",
language = "English",
volume = "27",
pages = "797--802",
journal = "International Journal of Mathematical Education in Science and Technology",
issn = "0020-739X",
publisher = "Taylor and Francis Ltd.",

}

Alternative derivations for complex Fourier and Laplace inversion theorems: non-Gaussian convergence factors. / Shearer, Francesca; Crothers, D.S.F.

In: International Journal of Mathematical Education in Science and Technology , Vol. 27, 1996, p. 797-802.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Alternative derivations for complex Fourier and Laplace inversion theorems: non-Gaussian convergence factors

AU - Shearer, Francesca

AU - Crothers, D.S.F.

PY - 1996

Y1 - 1996

M3 - Article

VL - 27

SP - 797

EP - 802

JO - International Journal of Mathematical Education in Science and Technology

JF - International Journal of Mathematical Education in Science and Technology

SN - 0020-739X

ER -